Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Increasing platelet count, fever subsided with treatment, advised paracetamol, injections. Suggestion?

Greetings of the day!!! Facts of the case:- Day 1:- fever 104 F Day 2:- fever 102-104 F Day 3:- fever 102-104 F, Platelets count 70 thousand, no other symptoms (Hospital reports negative for malaria , dengue and Typhoid ) Day 4:- After hospitalization fever 102-103 F, Platelets count 85 Thousand, no other symptoms (Hospital reports negative for malaria and Typhoid but positive for dengue) Day 5:- fever 100-101 F, Platelets count 90 Thousand, no other symptoms Day 6:- No fever , Platelets count 95 Thousand, no other symptoms Day 7:- No fever , Platelets count 40 Thousand, no other symptoms Day 8:- No fever , Platelets count 40 Thousand, no other symptoms Need your expert advice in this situation. Medicines:- paracetamol solution 4 times a day, as well as antibiotic injections etc.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
see most likely a dengue causing this.
Fever has settled down. so that's a good thing.
sometimes in dengue playlets do keep fluctuating like this.
so current scenario of 40,000 platelets do not look so good.
but again the actual prognostication is done on te conditions of the patient.
are there any bleeding manifestations?
it would be great if your doctor can examine you closely and look for any petechia etc to decide the treatment line eg: platelet transfusion etc.

Answered: Mon, 16 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor